MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE XL +7

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE XL +7
Catalog Number 01.25.014
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 april 2018; cocr ball head 12/14 ø 28 size xl +7 lot 168273: (b)(4) items manufactured and released on 20 april 2017.Expiration date: 2022-04-02; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Bipolar head ø28x51 reference 25060.2851 (k091967); lot 164204: (b)(4) items manufactured and released on 12 october 2016.Expiration date: 2021-09-25 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to hematoma 3 months after primary.The surgeon revised the bipolar head and the femoral head.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE XL +7
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7468210
Report Number3005180920-2018-00283
Device Sequence Number173254
Product Code JDI
UDI-Device Identifier07630030805134
UDI-Public07630030805134
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Catalogue Number01.25.014
Device Lot Number168273
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;